# SDR FDEA201502120524

- Difficulty date: February 12, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 719 hours, 17,142 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: 26C175282
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALK AROUND FOUND L1 DOOR SLIDE TEST LIGHT INOPERATIVE.   FOUND LOOSE WIRE TERMINAL ON BACK OF SWITCH ASSEMBLY.  RECONNECTED LOOSE TERMINAL IAW MM 25-61-04-4.  INSTALLED NEW BATTERIES IAW MM 25-61-04-4.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
